RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1747–1753 (Mi de2015)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the proof of the maximum principle for objects with continuous time

V. G. Boltyanskii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (892 kB)

Bibliographic databases:
UDC: 517.934
Received: 28.05.1973

Citation: V. G. Boltyanskii, “On the proof of the maximum principle for objects with continuous time”, Differ. Uravn., 9:10 (1973), 1747–1753

Citation in format AMSBIB
\Bibitem{Bol73}
\by V.~G.~Boltyanskii
\paper On the proof of the maximum principle for objects with continuous time
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1747--1753
\mathnet{http://mi.mathnet.ru/de2015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=383189}
\zmath{https://zbmath.org/?q=an:0283.49006}


Linking options:
  • http://mi.mathnet.ru/eng/de2015
  • http://mi.mathnet.ru/eng/de/v9/i10/p1747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Boltyanskii, “The method of tents in the theory of extremal problems”, Russian Math. Surveys, 30:3 (1975), 1–54  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:84
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020